MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number 884838070974
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Date of birth not available.Implant date & explant date: not applicable for this device.Report source: study name - fors learn registry.The altatrack guidewire was discarded and not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Recall & correction/removal number: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that during a complex aortic aneurysm repair (fevar) procedure, a conventional catheter was loaded over an altatrack guidewire.During advancement, the guidewire kinked.While cannulating in the celiac trunk, a mild dissection occurred, and covered with a stent.The patient was discharged as expected.It was noted that the kink did not contribute to the dissection.This adverse event is being submitted because a dissection occurred and required stent placement.

Brand Name
ALTATRACK GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
katarzyna feliksik
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key15891068
Report Number3003768277-2022-10503
Device Sequence Number5218615
Product Code DQX
UDI-Device Identifier00884838070974
UDI-Public(01)00884838070974(17)221005(10)6691365
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2022
Report Date (Section F) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2022
Device Model Number884838070974
Device Catalogue Number432207013481
Device Lot Number6691365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/02/2022
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer11/30/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MFG AND SIZE UNK: CONVENTIONAL CATHETER; MFG AND SIZE UNK: GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA11/30/2022